Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed with diabetes and high uric acid. Having sharp pain in nerve near ankle. Worrisome

Hi , I have an issue with my left leg. If I sit for even half an hour n thn get upa, I have a nerve near the ankle raised which then indicates that I will have a sharp goes off after walking for a while. I am obese and recently diagnosed with diabetes along with high Uric acid . Aged 29 years. What could be the actual issue?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Aug 2012
Hi Misalka,

the sharp pain of this nature is most likely related to high levels of uric acid itself. I hope you are put on medication- allopurinol - for that. After a few days the pain will subside with the medication and good sugar control. Please have minimal non-veg proteins in your diet to reduce the uric acid level and drink enough water. The other possible reasons include- obesity, and diabetic neuropathy. Diabetic neuropathy is less possible in your case as it is affecting only one leg of yours.
Due to obesity some people develop mis-alignments of foot bone at their joints and the nerves etc get wrongly trapped in that mess. This possibility you can confirm by seeing a good Orthopedic doctor.
I hope you got your answer. Take care.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor